| Catalog Number |
362791 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® ppt¿ plasma preparation tubes k2e (edta) 9.0 mg that one (1) tube had floaties in the plasma (poor plasma).There was no health impact or consequence reported.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.The retained samples are past their expiry date of 31 dec 2024, and therefore, no further testing can be completed on them.Complaints for sample quality were not under statistical control for the month of january 2025.Further clinical testing could not be conducted as the tubes were expired at the time of review.Clinical evaluation cannot be conducted on expired tubes.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: poor plasma.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.